# SDR 2DYA20191204001

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N603KW
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 56,503 hours, 40,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT EMERGENCY LIGHT WAS FOUND INOP DURING PRE-FLIGHT INSPECTION.  TIGHTENED THE LIGHT ASSY TERMINALS AND PERFORMED AN OPS CHECK I/A/W BOEING B767 AMM 33-51-00.  OPS CHECK WAS NORMAL.
